# SDR 2011FA0000414

- Difficulty date: April 20, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Make and model: Cessna P210N
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 7026318
- Condition: Peeling
- Location: Engine
- Part time: 23 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NICKLE HAS PEELED AWAY FROM THE CYLINDER WALL CREATING A METAL CONTAMINATION OF THE ENGINE.
